# SDR DXTA2018020500549

- Difficulty date: February 4, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 2,897 hours, 2,270 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON GEAR RETRACTION THE MLG LEVER WAS PLACED IN THE UP POSITION. RECEIVED A RED CAS MESSAGE FOR LG LEVER DISAGREE.  HAD THREE RED DOWN INDICATORS. RAN THE MLG LEVER DISAGREE CHECKLIST,  CYCLED THE HANDLE DOWN  CAS MESSAGE CLEARED AND RETURNED FOR LANDING.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW AMM 32-31-01.
